Ask Our Pharmacists

If you have a question for our pharmacists, please fill in the form and we will respond to your question as soon as possible. Thank you.

Please complete all fields in the form below.

Email Address:

Anti-spam Code:

We respect your privacy. Let us know if you would mind publishing your question with our response on our website. We will not include your name and/or personal information.

Your Question:

Publish Option:

 

Questions & Answers

  • Q1 : Hi, I have had high cholesterol for many years and had a heart bypass surgery done slightly more than a year ago. After the surgery, the doctor at the hospital prescribed Crestor for me and I have been taking that until about 3 months ago during my monthly checkup at my regular GP, I was told that I can actually take a generic cholesterol medication that is as effective as Crestor but at a much cheaper price. So, I decided to try it out. 2 months after taking this generic medication, I was diagnosed with gallstones. My children felt that it was caused by the generic cholesterol medication. Is that true? Is the generic cholesterol medication causing me more harm? Should I stop taking it and switch back to Crestor?
  • Q2 : Recently, I noticed my urine is cloudy and I feel discomfort and sometimes pain when urinating. I did a search online and these seem to be symptoms of UTI. How can I be sure if I have contracted UTI?
  • Q3 : Hi there, I am a 40-year-old healthy (I supposed) guy. It is coming to Chinese New Year. I tell myself not to eat too much but I think I will over eat. Can tell me what medicine to take to treat pain in stomach, lots of ’wind’, feeling sick and want to vomit. I always feel like that when I over eat.
  • Q4 : Recently, it has been quite stressful getting the children back to school and deadlines to meet at work. I have been having headaches quite often usually towards the evening at the back of the head but taking a couple of pain tablets helped. My husband thinks it might be migraine? What are the symptoms of migraine? Thank you.